| Model Number |
33310ML |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the product without failure description.No negative impact in state of health reported.During technical inspection it was noticed that the jaw is broken and a part is missing.The customer was asked to confirm when exactly the defect was detected and whether there was a risk that the missing part remained in the patient.
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: during the manufacturer's technical inspection of the returned device, the following was found: due to excessive force, the load on the mouthpiece was too high, which led to the breakage of one branch.Due to the age and the presumed number of treatments, this can also have a negative effect on the material properties.This event is filed under internal complaint id (b)(4).